Share Facebook
Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » After starting azoran pancreatitis problem?


05-27-2013, 05:14 AM   #1
shilpi saha
 
shilpi saha's Avatar
 
Join Date: Mar 2013
Location: kolkata, India
After starting azoran pancreatitis problem?

after starting azoran (75mg/day) within two months abdomain pain start and dr told me that ihave pancreatitis problem due to azoran any one of you suffering from same problem????
what can i do now??
how can i get relif from this problem ????
05-27-2013, 05:26 AM   #2
staloffn
 
staloffn's Avatar
 
Join Date: May 2013
Location: andover, New Jersey

My Support Groups:
Imuran gave me pancreatitis when the dose double. it was a pretty horrible experince and blood work showed i was in a dangerous situation. they took me off it immediately and it subsided on its own quickly.
05-27-2013, 04:12 PM   #3
sickinlk
Forum Monitor
 
sickinlk's Avatar
 
Join Date: Jul 2012
Location: Donegal, Ireland

My Support Groups:
stop the meds. avoid alcohol and high fat foods till it settles. the pancreas is too important to mess with. take a strong opiate type pain killer for the pain like tylex. some people take digestive enzymes to give the pancreas a break but that's only when it hangs around. feel better soon.
ju
__________________
Julie 36 y/o female.
dx'd with UC in june 2011.
intolerant to 5 asa's caused pancreatitis!!
steroid resistant
on remicade since sep'12. doubled the dose in june'13
May'13 added 6-mp. on 75mg.
CAme off remicade April '15, hoping to get back on it asap.
Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » After starting azoran pancreatitis problem?
Thread Tools


All times are GMT -5. The time now is 10:08 PM.
Copyright 2006-2017 Crohnsforum.com